# SDR MALA000195

- Difficulty date: March 19, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N590MA
- Make and model: Saab 340B
- Aircraft serial: 340B181
- System (JASC): 2421 · AC Generator-Alternator
- Part: Shaft
- Part number: 31342001
- Part serial: 92009
- Condition: Sheared
- Location: Ac Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT A/C GENERATOR LIGHT ILLUMINATED ENROUTE TO MQT.  QRH RAN,  LIGHT REMAINED ON,  RETURNED TO DTW.  MAINTENANCE REPLACED LT A/C GENERATOR.  IAW SAAB AMM ALL CHECKS GOOD.
